# SDR C2XA11RI101

- Difficulty date: June 9, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 19,797 hours, 15,552 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5266
- Condition: Defective
- Location: Landing Gear
- Part time: 11,585 hours, 7,331 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2729 - EWR - FLIGHT CREW REPORTED L/G AIR GROUND FAIL MESSAGE ON EICAS AFTER ROTATION.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX CLEANED ALL PROX SWITCHES.  REMOVED AND REPLACED LGEU AND PERFORMED SEVERAL GEAR SWINGS SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
